sexologist-icon
Dark Brown Discharge after ipill
I had a spot or two on 7th day after taking ipill and on 8th day there is some dark brown thick discharge twice a day idk if its blood or what. till how many days will this continue and is there something to be concerned of ?
86 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It is altered blood, consult a gynaecologist if persisting
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.